Jump to content
NZ's bodybuilding, strength and fitness community

Recommended Posts

Hi…total newbie here…I’m 51…been lifting for a long time…had some bloodwork done was told by my doc that I was “low normal” for test. 5”9 170lbs lean. Picked up some test-e (on my own, not prescribed) took 1ml (250mg) every two weeks. The duration of my experience started in June with an injection of 250mg of test-e, two weeks later another of the same with  another 250mg two weeks after that. I started noticing itchy puffy nipples. The whole gyno thing had me freaking out so I decided to taper. I halved the dose to 125mg, then down to 75mg and continued halving the dose until my last injection. That was about six weeks ago. I am still experiencing itchy puffy nipples. Lethargy. Decreased libido. I have been taking an over the counter test booster (mutant test- main ingredients fenugreek, tribulus, tongkat ali), as well as a DIM supplement and I recently added  25mg of dhea. Is there anything else I should be doing or not doing? My fear is developing full on gyno as well as a continued loss of libido. When can I expect things to normalize?

 

Share this post


Link to post
Share on other sites
14 hours ago, CanadaJim said:

Hi…total newbie here…I’m 51…been lifting for a long time…had some bloodwork done was told by my doc that I was “low normal” for test. 5”9 170lbs lean. Picked up some test-e (on my own, not prescribed) took 1ml (250mg) every two weeks. The duration of my experience started in June with an injection of 250mg of test-e, two weeks later another of the same with  another 250mg two weeks after that. I started noticing itchy puffy nipples. The whole gyno thing had me freaking out so I decided to taper. I halved the dose to 125mg, then down to 75mg and continued halving the dose until my last injection. That was about six weeks ago. I am still experiencing itchy puffy nipples. Lethargy. Decreased libido. I have been taking an over the counter test booster (mutant test- main ingredients fenugreek, tribulus, tongkat ali), as well as a DIM supplement and I recently added  25mg of dhea. Is there anything else I should be doing or not doing? My fear is developing full on gyno as well as a continued loss of libido. When can I expect things to normalize?

 

 

The initial high dose of androgens can induce itchy nipples in some people, in most it can disappear never to return... (tip: don't play with them, you can make matters worse)..

Test boosters don't work... Eat healthy, no sugars, minimal grains, high fats, plenty nutrients from multiple vegetable sources, nuts seeds berries.. Include some shellfish for zinc content..

 

How long is a piece of string..?? We are all different, things will stabilize in time..

 

You could pin 125mg once a week, or 60mg X2/week.. as opposed to 250mg once every 2 weeks to lower the plasma spike..

 

Remember estrogen metabolises at a slower rate than testosterone, your test might be crashed, with estrogen still high, ish..

 

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now




×